# SDR SIMA200112205

- Difficulty date: May 2, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145185
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 32600731
- Part serial: 1656219
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORF - FLT 4968 - EICAS MESSAGE INOPERATIVE.  REMOVED AND REPLACED CARGO FIRE BOTTLE IAW AMM.  OPS CHECK GOOD.  (M)
